# SDR DALA2019062403804

- Difficulty date: June 24, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 49,456 hours, 32,747 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODOR IN COCKPIT, FAR FWD & FAR AFT CABIN WHEN LEFT PACK MOVED FROM FULL COLD IN THE AUTO POSITION. FA'S DESCRIBED ODOR AS WHEN FURNACE HEAT ON FOR FIRST TIME OR CAMP FIRE. COCKPIT ODOR SIMILAR TO "POLLEN" BURN OFF DISIEATED WHEN FULL COLD SELECTED ON PACK. PAX DID NOT NOTICE. FOUND OIL LEAKING OUT OF APU COMPARTMENT, SHAFT SEAL IS LEAKING FROM FUEL CONTROL UNIT. REPLACED FUEL CONTROL UNIT PER MD90 AMM 49-32, OPS CHK & LEAK CHK OK. C/W AMD S CARD 4900-1845 APU INLET CLEANING. VERIFIED NO OIL IN PNEUMATIC DUCTING. C/ W NO GO ODI PERV AND FULL DUCT BURN OUT REF MD90 AMM 21-53. NO ODOR IN COCKPIT OR CABIN.
